# SDR GTIA2019061303412

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 1,944 hours, 857 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DOOR ASSIST BOTTLE PRESSURE NEEDS BOTTLE SERVICE-SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
